# SDR AALA202105069011

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 21,140 hours, 2,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT DOES NOT PRESS TO TEST. REPLACED BATTERY IAW AMM 25-64-00.
